Differential and Integral Equations

Remarks on Lyapunov stability

Patrizia Pucci and James Serrin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a number of asymptotic stability theorems of Lyapunov type for first order ordinary differential systems, extending and generalizing previous work on the subject.

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1265-1278.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638165

Mathematical Reviews number (MathSciNet)
MR1329840

Zentralblatt MATH identifier
0844.34055

Subjects
Primary: 34D20: Stability

Citation

Pucci, Patrizia; Serrin, James. Remarks on Lyapunov stability. Differential Integral Equations 8 (1995), no. 6, 1265--1278. https://projecteuclid.org/euclid.die/1368638165


Export citation